Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON MODULES AND MATRIX RINGS WITH SIP-EXTENDING

F. Karabacak and A. Tercan
Taiwanese Journal of Mathematics
Vol. 11, No. 4 (September 2007), pp. 1037-1044
Stable URL: http://www.jstor.org/stable/43833846
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON MODULES AND MATRIX RINGS WITH SIP-EXTENDING
Preview not available

Abstract

In this note we study modules with the property that the intersection of two direct summands is essential in a direct summand (SIP-extending). Amongst other results we show that the class of right SIP-extending modules is neither closed under direct sums nor Morita invariant. Further we deal with direct summands of a SIP-extending module and SIP-extending matrix rings.

Page Thumbnails

  • Thumbnail: Page 
1037
    1037
  • Thumbnail: Page 
1038
    1038
  • Thumbnail: Page 
1039
    1039
  • Thumbnail: Page 
1040
    1040
  • Thumbnail: Page 
1041
    1041
  • Thumbnail: Page 
1042
    1042
  • Thumbnail: Page 
1043
    1043
  • Thumbnail: Page 
1044
    1044